# SDR USAA2011101400034

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 55,312 hours, 36,450 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783501
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - HOLE IN LEFT HORIZONTAL STABILIZER LEADING EDGE AT STAB STA 158.  REPAIRED LEFT HORIZONTAL STABILIZER LEADING EDGE AT STAB STA 158 IAW EA 103431.
